Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Sustiva Rash

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

SUSTIVA RASH

Well, after 10 days on Sustiva I developed the "RASH". My Doc has stopped the meds. He said that we can look at new drugs after the rash is gone. It's not the greatest Insurance and he's kind of new to the HIV thing. He...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
The rash usualy clears in 1-2 weeks. I have often treated through even moderately severe Sustiva rashes--I recommend connecting with an HIV specialist if that is an option for you. KH... Read more »

sustiva- rash

I am taken Combivir and Sustiva since 20 october 2000, this is my first treatment. I have rash , so... Read more »

Sustiva rash

I am on Day 8 of sustiva and i am having a rash all over my body. How do i tell whether the rash is... Read more »
Articles
AIDS Survival Project

Sustiva: Personal Experiences With the New NNRTI Part I: Hail to Sustiva

There has been much said about the new NNRTI (non-nucleoside reverse transcriptase inhibitor). Some of the press has been good, such as its once-daily dosing and the fact that there are no food restrictions as with many of the protease inhibitors.... Read more »
Project Inform

Switch to Viramune Safe for Some Who Can't Tolerate Sustiva

A poster presented at the joint 2008 ICAAC/IDSA meeting in Washington, DC found that it was generally safe to substitute Viramune (nevirapine) for Sustiva (efavirenz) when people were experiencing unacceptable side effects. The study, while small,... Read more »
The Center for AIDS

Sustiva (Efavirenz)

The 200-mg capsules of Sustiva are gold-colored, reverse-printed with "SUSTIVA" on the body and imprinted with "200 mg" on the cap. Other dose formulations, including a single 600-mg capsule, are available. Background and Description Dose Food... Read more »
The Body's "Ask the Experts" Forums

FAQs About Sustiva (Efavirenz, Stocrin)

Don't see your question? Ask it in our Choosing Your Meds forum or Managing Side Effects of HIV Treatment forum ! Starting Treatment | Switching Treatment | Side Effects | Drug Interactions | Pregnancy Starting Treatment Do I need to... Read more »
Connect With Others

Sustiva Rash ??

Posted by SunshineSR, 2 Replies
Hello Everyone, Just had a question I was hoping someone could help me with, I recently started on meds, Sustiva and Truvada. Although I have been on them only a little over a week, I was happy to realize I have only experienced minor side... Read more »

Widespread Atripla/truvada+sustiva Rash

Posted by younguk, 2 Replies
I am taking Truvada and Sustiva and have been for 2 weeks. 8 days in I developed a rash which has become progressively worse. It covers most of the surface area of my inner thighs and upper back and is also present in significant amounts everywhere... Read more »

Sustiva rash

Posted by vagab0nd, 3 Replies
So the morning dizziness I had for 10 days or so is completely gone by now. But by Day 11 on Sustiva, I started breaking out in a rash. First on my chest, and now my entire body is covered, except for my face. My doctor wants to switch me out but I... Read more »

anyone else w-a rash out there

Posted by soimnotalone, 2 Replies
i take sustiva and truvada and have been bragging about how great I feel....now I have this itchy bumpy rash did anyone else experience this.....I was just diagnosed 9-11-05 Read more »